Unitarity and Complete Reducibility of Certain Modules Over Quantized Affine Lie-Algebras

Zhang, YZ and Gould, MD (1993) Unitarity and Complete Reducibility of Certain Modules Over Quantized Affine Lie-Algebras. Journal of Mathematical Physics, 34 12: 6045-6059. doi:10.1063/1.530249

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ254841_OA.pdf Full text (open access) application/pdf 1.10MB 0

Author Zhang, YZ
Gould, MD
Title Unitarity and Complete Reducibility of Certain Modules Over Quantized Affine Lie-Algebras
Journal name Journal of Mathematical Physics   Check publisher's open access policy
ISSN 0022-2488
Publication date 1993-12-01
Sub-type Article (original research)
DOI 10.1063/1.530249
Open Access Status File (Publisher version)
Volume 34
Issue 12
Start page 6045
End page 6059
Total pages 15
Language eng
Keyword Yang-Baxter Equation
Link Polynomials
Quantum Groups
Invariants
Representations
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 11 Oct 2011, 22:07:15 EST by System User on behalf of Learning and Research Services (UQ Library)